# SDR AWXA200600304

- Difficulty date: January 27, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53475793200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CORROSION ON 2 FASTENER HOLES AT THE FWD END OF THE BULK CARGO DOOR CUTOUT, LOWER SILL BEAM AT FR60+6" AND STR 38R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49 FIG 203.  MAINTENANCE REMOVED DAMAGE FROM THE BULK CARGO DOOR SILL BEAM IAW AIRBUS 320 SRM 53-41-49 FIG 203.  FABRICATED REPAIR DOUBLER AND FILLER IAW AIRBUS 320 SRM 53-41-49 FIG 203.  INSTALLED FABRICATED REPAIR PARTS ON THE BULK CARGO DOOR LOWER SILL BEAM AT FS 60+6" AND STR 38R IAW AIRBUS 320 SRM 53-41-49.
